# SDR IPXA3B79306

- Difficulty date: July 9, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382593
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, MAIN DECK BS 995 LBL 33,  SEAT TRACK FLANGE FOUND CORRODED  BS 970 TO 1000 LBL 33.  SEAT TRACK IS REPAIRED IAW SRM 53-00-52-2R-6, FIG 201, REV 66 ALTERNATIVE 1.
